Nimodipine: Recall – Crystallization of Fill Material

by admin on September 7, 2012

A Drug & Medical Device Recall And/Or Safety Alert Has Been Issued: Nimodipine: Recall – Crystallization of Fill Material. According to the Food & Drug Administration FDA’s MedWatch:

The product may no longer be bioequivalent and may potentially affect patients who are being treated for a medical emergency.

For more information on the drug or medical device recall or safety alert, read the Food & Drug Administration’s FDA’s drug or medical device recall or safety alert: Nimodipine: Recall – Crystallization of Fill Material.

To report an adverse reaction, problem or other issue with a drug or medical device, submit a drug or medical device complaint to the government at fda.gov or MedWatch.

If you have thoughts on the drug or medical device recall or safety alert, share your drug or medical device recall or safety alert comments below.

Share Your Recall Comments Below!

    What Do You Think? Share Your Recall Comments!

    Previous post:

    Next post: